Claude Sabbah ; Jeng-Daw Yu - Irregular Hodge numbers of confluent hypergeometric differential equations

epiga:5032 - Épijournal de Géométrie Algébrique, June 6, 2019, Volume 3 - https://doi.org/10.46298/epiga.2019.volume3.5032
Irregular Hodge numbers of confluent hypergeometric differential equations

Authors: Claude Sabbah ; Jeng-Daw Yu

We give a formula computing the irregular Hodge numbers for a confluent hypergeometric differential equation.


Volume: Volume 3
Published on: June 6, 2019
Submitted on: December 12, 2018
Keywords: Mathematics - Algebraic Geometry,14F40, 32S35, 32S40


Share

Consultation statistics

This page has been seen 203 times.
This article's PDF has been downloaded 103 times.